# SDR R61A2025101700453

- Difficulty date: September 23, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CF III INBD RT SEAT TRACK CORRODED. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-41-01 SRM 51-43-03 AND 51-43-04
